# SDR USAA2012041300013

- Difficulty date: February 2, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: F5331532900201
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER FUSELAGE FAIRING SUPPORT AT FR40 BETWEEN -Y450 & Y450.  REPLACED LOWER FUSELAGE FAIRING SUPPORT AT FR40 BETWEEN -Y450 & Y450 IAW A330 SRM 51-74-00, 53-35-14 PB 122 FIG 104 & 51-42-11.
